See Alike in...

Alike App

Browser

mckaylaeljsieharris

551d

do you ever think taking your medication drains your personality,i stopped taking mine but became disoriented and began to think i wasnt real ,i started it again roughly 5 weeks ago its been hard getting in the habit but i did it but because of it i think its the reason ive been feeling so suicidal recently whats your thoughts? have you ever been through this

Top reply
    • anemone

      547d

      @mckaylaeljsieharris i was prescribed 27mg, and told that's a sort of medium dose. so maybe you could ask your prescriber about decreasing your dose? you might have less side effects if you do. and of course, taking your medication exactly as prescribed should minimise side effects too - if youre taking it on and off, even on accident, that's likely a cause for some of those negative experiences

    • anemone

      551d

      i've only had that experience with antipsychotics and i hated it so much that i've never taken them again. it's been around 8 years since then. i haven't taken concerta or other stimulants yet, so i can't comment on that, but i seriously hope thats not my experience with them ::p been waiting since june to get them approved...

      • mckaylaeljsieharris

        551d

        @anemone my mother was also diagnosed when i was she has been perfectly fine i genuinely think its just if you stop taking them i will warn you though i am on 36mg which i dont believe is that much and i have had alot of negative expieriences

        • anemone

          547d

          @mckaylaeljsieharris i was prescribed 27mg, and told that's a sort of medium dose. so maybe you could ask your prescriber about decreasing your dose? you might have less side effects if you do. and of course, taking your medication exactly as prescribed should minimise side effects too - if youre taking it on and off, even on accident, that's likely a cause for some of those negative experiences

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion